# SDR HEEA087030

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 406310404101
- Condition: Worn
- Location: Main Rotor
- Part time: 4,419 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD ROD END WORN BEYOND LIMITS.  SERIAL NUMBERS REMOVED ARE NH4636, NH4933, NH5056 AND NH5090. TO BE SENT TO MFG FOR CREDIT.
